# SDR CALA2013080500531

- Difficulty date: August 2, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 47,930 hours, 16,062 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LT MLG WW UPPER VERTICAL PRESSURE WEB STA 663 LBL 43 BETWEEN WL 192-200.  REF FCD 5710-02262, REPAIRED DAMAGED WEB AT STA 663 LBL LT MWW COMPLIED WITH ALL STEPS.  REF SRM 57-10-10, FCD 5710-022622, STEP 1.9 AND 1.10.
